Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

[Setting Confidence Intervals for Bounded Parameters]: Comment

Leon Jay Gleser
Statistical Science
Vol. 17, No. 2 (May, 2002), pp. 161-163
Stable URL: http://www.jstor.org/stable/3182818
Page Count: 3
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
[Setting Confidence Intervals for Bounded Parameters]: Comment
Preview not available

Page Thumbnails

  • Thumbnail: Page 
161
    161
  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163